# SDR CA141006015

- Difficulty date: September 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: 407362633105
- Condition: Leaking
- Location: Aft Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST CHECK FLIGHT AFTER REASSEMBLY, WITH THE FUEL TANK FULL, A STRONG SMELL OF FUEL WAS NOTED IN CABIN DURING FLIGHT, FUEL WAS FOUND LEAKING FROM DRAIN HOLE UNDER TANKS, ON ACFT BELLY.
